This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello, I'm 18 year old girl. I had urinary tract infection (which were manifested with blood in urine and pain in bladder aria or urethra). I have visited doctor and i took antibiotics - Citeral (ciprofloxacin) and other capsules with cranberry extract. That was a month ago, and i was fine 3 or 4 days after first indications.
Before two weeks i drink a bit of alcohol (one cup) and i had blood in urine (or different color) just once without any pain, and the same happened yesterday.
Do you think that previous infection have some connection with changing of urine color after drinking alcohol?
Now i am taking other drug - Immunilflor (for immunity), and i think my problem is happening when i mix alcohol and drug.
I want to know whether this is happening from mixing alcohol and drug, or my urinary system is sensitive of alcohol.
There is no direct relation between alcohol intake and hematuria. Presence of visible blood clots in urine is called gross hematuria or macroscopic hematuria. This signifies any underlying medical conditions which needs investigations to confirm. Most often it is related to urinary tract problems like kidney stones, inflammation of urinary tract, prostate enlargement, renal vein thrombosis, certain kidney tumors and polycystic kidney disease, blood coagulation disorders and anticoagulants.
Diagnostic tests that may be performed include Urinalysis, Urine culture, X-rays of the kidneys, Cystoscopy, IVP, Abdominal ultrasound and CT scan of the abdomen.
The treatment will depend on the cause of the blood in the urine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.